I have been diagnosed with Lymphnod tuburculosis my doctor has given me medicins combination of rifampicin, isoniazid, pyrazinamide and ethambutol hydrochloride and some vitamins also the swollen lymphnod has pain and pus its already 10 days i have started medicin what to do
Like the answers? Chat privately with the doctor of your choice
Hi. I understand your concerns. Hope your diagnosis of tb was made based on afb smear and culture. If so then do not worry the pus and discharge will settle in few days. Sometimes may worsen after treatment is started which also is a normal response. You may some anti inflammatory medicine for the same. But regular follow with your treating pulmonologist is required.
Hope your questions were answered. thanks.
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Googling your symptons online?
The internet is not a doctor and neither are you. Chat with a real doctor about your health.